MathSciNet Relay Station
MathSciNet bibliographic data
MR1286148 (95e:93032) 93B36
Gahinet, Pascal; Apkarian, Pierre A linear matrix inequality approach to $H\sb \infty$ control. Internat. J. Robust Nonlinear Control 4 (1994), no. 4, 421–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement